# SDR FDEA2020041090726

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,326 hours, 17,723 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N1605
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FIXED L/E SKIN BEHIND #5 SLAT CRACKED REMOVED DAMAGED LOWER SKIN AND CORE AND REPAIRED IAW B757 SRM 57-41-01 AND   B757 SRM 51-70-08-0G. APPLIED FOIL TAPE TO INNER SKIN IAW B757 SRM 57-41-01-0I AND B757   AMM 51-21-04-7. RESTORED INNER SKIN FINISH IAW B757 AMM 51-24-02 AND B757 AMM 51-21-10  10-7
